Critical Gaussian Multiplicative Chaos: a Review

E. Powell

2021, v.27, Issue 4, 557-606


This review-style article presents an overview of recent progress in constructing and studying critical Gaussian multiplicative chaos. A proof that the critical measure in any dimension can be obtained as a limit of subcritical measures is given.

Keywords: Gaussian multiplicative chaos, log-correlated Gaussian fields, Liouville quantum gravity


Please log in or register to leave a comment

There are no comments yet